Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2006 year

Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)

Authors: Jakobson D., Nadirashvili N., Polterovich I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site